| Model Number |
20E |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer was informed that this device is no longer serviceable.The customer's device was not returned to stryker for evaluation.A cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device would no power on.There was no patient use associated with the reported event.